# SDR DALA2019040702268

- Difficulty date: March 14, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 36,478 hours, 19,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT 1C MOUNTED LIGHTING DAMAGED, INSTALLED NEW PATH LIGHT LENS ON SEAT 1C MOUNTED LIGHTING
